Letter to the Editors of the journal “Izvestiya AN SSSR. Seriya matematicheskaya”
Izvestiya. Mathematics, Tome 27 (1986) no. 1 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IM2_1986_27_1_a11,
     author = {A. S. Tikhomirov},
     title = {Letter to the {Editors} of the journal {{\textquotedblleft}Izvestiya} {AN~SSSR.} {Seriya} matematicheskaya{\textquotedblright}},
     journal = {Izvestiya. Mathematics},
     pages = {201},
     year = {1986},
     volume = {27},
     number = {1},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/IM2_1986_27_1_a11/}
}
TY  - JOUR
AU  - A. S. Tikhomirov
TI  - Letter to the Editors of the journal “Izvestiya AN SSSR. Seriya matematicheskaya”
JO  - Izvestiya. Mathematics
PY  - 1986
SP  - 201
VL  - 27
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/IM2_1986_27_1_a11/
LA  - en
ID  - IM2_1986_27_1_a11
ER  - 
%0 Journal Article
%A A. S. Tikhomirov
%T Letter to the Editors of the journal “Izvestiya AN SSSR. Seriya matematicheskaya”
%J Izvestiya. Mathematics
%D 1986
%P 201
%V 27
%N 1
%U http://geodesic.mathdoc.fr/item/IM2_1986_27_1_a11/
%G en
%F IM2_1986_27_1_a11
A. S. Tikhomirov. Letter to the Editors of the journal “Izvestiya AN SSSR. Seriya matematicheskaya”. Izvestiya. Mathematics, Tome 27 (1986) no. 1. http://geodesic.mathdoc.fr/item/IM2_1986_27_1_a11/